• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Shaky Hand - Cause Anxiety - Increased Dose Back

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,845
Hi Folks/Hi All (it was too late for me to post last night)


I had been having a shaky right hand for a long while. Once more.


I had carried out a test, holding a small object, in my right hand, this was after i had taken a second dose of Pregabalin, and that was very much the cause and answer, anxiety build up! One dose of Pregabalin I have realised isn't enough, so therefore, I have just very recently well last night, re introduced the second dose of Pregabalin , at 75 ml.


So I'be planning to take, 75ml twice daily for the forseeable future. Well the GP senior in chief originally confirmed I could take once daily, so I thought ok, I'll try that, it has now come to light that one dose isn't enough, to cover for my external anxiety issues, triggers, build up, in time for the evening.



Have a good day all, could I point out, that officially on medical basis, the doseage was to have been twice daily. Unoffiically, the GP confirmed once a day a long while back.



Have a good day all,



Best regards all,


Natalie.
 
K

Kimpossible555

New member
Joined
May 15, 2020
Messages
3
Location
California
I have a hand tremor that shakes when I get anxious, I almost have performance anxiety, I tried propranolol 40mg one a day and it is a beta blocker so it helps when the nerves get high, a lot of actors use this for stage fright, I have been on it for years and has changed my life dramatically, it is non addictive and not sedating, hope it can help
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,845
Thanks very much for your post, Kimpossible555,


The medication I am on, Pregabalin, 75ml twice a day resumed, is the best med and twice daily doses for me.

Currently, I'm not too worried, so I won't switch brands, I somehow feel, that my family Senior Doctor, won't want me to switch med brands, also.


Best wishes,

Natalie.
 
Thread starter Similar threads Forum Replies Date
N Psychiatric Drugs/Medications 5
Top